Canadian TV, Computing and Home Theatre Forums banner
1 - 6 of 6 Posts

·
Super Moderator
Joined
·
19,907 Posts
Discussion Starter · #1 ·
TELETOON

NEW SERIES

THE LOONEY TUNES SHOW
Premieres Monday, September 5 at 7 a.m. and 6:30 p.m. ET/PT
Airs Monday to Thursday at 7a.m. and 6:30 p.m. ET/PT, Saturday at 8:30 a.m. and 12:30 p.m. ET/PT & Sunday at 4:30 p.m. ET/PT
26 x 30 mins

HOLE IN THE WALL
Premieres Monday, September 5 at 8:30 p.m. ET/PT
Airs Monday to Thursday at 8:30 p.m. ET/PT and Sunday at 7:30 a.m., 11 a.m. & 8 p.m. ET/PT
40 x 30 mins

MY LIFE ME
Premieres Saturday, September 10 at 2:30 p.m. ET/PT
Airs Saturday at 2:30 p.m. ET/PT
13 x 30 mins

BEYOND HUMAN (WORKING TITLE)
Premieres Friday, September 9 at 7:30 p.m. ET/PT
Airs Friday at 7:30 p.m. ET/PT and Sunday at 8:30 p.m. ET/PT
13 x 30 mins

YOUNG JUSTICE
Premieres Friday, September 9 at 7 p.m. ET/PT
Airs Friday at 7 p.m. ET/PT
13 x 30 mins

BEST ED
Premieres Saturday, September 10 at 7 a.m. ET/PT
26 x 30 mins

META JETS
Premieres Saturday, September 10 at 3:30 p.m. ET/PT
Airs Saturday at 3:30 p.m. ET/PT
40 x 30 mins

Sneak Peek
DETENTIONAIRE
Five-Episode Sneak-Peek
Airs Monday, September 12 to Friday, September 16 at 5 p.m. ET/PT

NEW SEASONS

JIMMY TWO-SHOES - SEASON THREE
Premieres Saturday, September 10 at 7:30 a.m. ET/PT
Airs Saturday at 7:30 a.m. ET/PT and Friday at 4:30 p.m. ET/PT

JOHNNY TEST - SEASON FIVE
Premieres Saturday, September 10 at 8 a.m. ET/PT
Airs Saturday at 8 a.m. ET/PT and Friday at 5 p.m. ET/PT

STAR WARS: THE CLONE WARS - SEASON FOUR
Premieres Friday, September 16 at 8:30 p.m. ET/PT
Airs Friday at 8 p.m. ET/PT

BEN 10: ULTIMATE ALIEN - SEASON TWO
Premieres Sunday, September 11 at 11:30 a.m. ET/PT
Airs Sunday at 11:30 a.m. ET/PT

ADVENTURE TIME WITH FINN AND JAKE - SEASON ONE
Premieres Sunday, September 11 at 1:30 p.m. ET/PT
Airs Sunday at 1:30 p.m. ET/PT

http://www.teletoon.com/media/2011/english/teletoon/series.html
 

·
Super Moderator
Joined
·
19,907 Posts
Discussion Starter · #2 ·
Teletoon Movies

BIG TICKET MOVIES
The TELETOON Big Ticket Movies air every Saturday at 5 p.m. and 7 p.m. ET/PT

HOTEL FOR DOGS (2009) - NETWORK PREMIERE
Saturday, September 10 at 7 p.m. ET/PT

ANTZ (1998) - NETWORK PREMIERE
Saturday, September 17 at 7 p.m. ET/PT

DR. SEUSS' THE CAT IN THE HAT (2003) - NETWORK PREMIERE
Saturday, September 24 at 5 p.m. ET/PT

MONSTERS VS. ALIENS (2009) - NETWORK PREMIERE
Saturday, October 15 at 7 p.m. ET/PT

JETSONS: THE MOVIE (1990) - NETWORK PREMIERE
Saturday, November 12 at 5 p.m. ET/PT

CLOUDY WITH A CHANCE OF MEATBALLS (2009) - NETWORK PREMIERE
Saturday, November 19 at 7 p.m. ET/PT

FAT ALBERT (2004) - NETWORK PREMIERE
Saturday, November 26 at 5 p.m. ET/PT

THE GOONIES (1985) - NETWORK PREMIERE
Saturday, December 3 at 7 p.m. ET/PT

THE WIZARD OF OZ (1939) - NETWORK PREMIERE
Saturday, December 10 at 7 p.m. ET/PT

GARFIELD: THE MOVIE (2004) - NETWORK PREMIERE
Saturday, December 17 at 7 p.m. ET/PT

LAUGH RIOT MOVIES
The TELETOON Laugh Riot Movie airs every Saturday at 9 a.m. ET/PT

KUNG-FU MAGOO (2010) - NETWORK PREMIERE
Saturday, September 10 at 9 a.m. ET/PT

RICHIE RICH (1994) - NETWORK PREMIERE
Saturday, September 17 at 9 a.m. ET/PT

HAPPINESS IS A WARM BLANKET, CHARLIE BROWN (2011) - NETWORK PREMIERE
Saturday, October 1 at 9 a.m. ET/PT
 

·
Super Moderator
Joined
·
19,907 Posts
Discussion Starter · #3 ·
Teletoon At Night

New Series:

Crash Canyon
Premieres Sunday, September 18 at 9 p.m. ET/PT
Airs Sunday at 9 p.m. 11 p.m. and 1 a.m. ET/PT and Saturday at 9 p.m. and 12 midnight ET/PT
13 x 30 mins

New Seasons:

Futurama - Seasons Seven and Eight
Premieres Sunday, September 11 at 9:30 p.m. ET/PT
Airs Sunday at 9:30 p.m. and 11:30 p.m. ET/PT and Monday to Friday at 9 p.m., 9:30 p.m. and 12:30 a.m. ET/PT

Archer - Season Two
Premieres Sunday, September 18 at 10:30 p.m. ET/PT
Airs Sunday at 10:30 p.m. and 12:30 a.m. ET/PT

TELETOON at Night Movie airs every Saturday at 9:30 p.m. with an encore at 12 midnight ET/PT

Jackass: The Movie (2002) - Network Premiere
Saturday, September 3 at 9:30 p.m. ET/PT

Super Troopers (2001) - Network Premiere
Saturday, September 10 at 9:30 p.m. ET/PT

Zoolander (2001) - Network Premiere
Saturday, September 17 at 9:30 p.m. ET/PT

Starsky & Hutch (2004) - Network Premiere
Saturday, September 24 at 9:30 p.m. ET/PT

Sin City (2005) - Network Premiere
Saturday, October 1 at 9:30 p.m. ET/PT

The Ring (2002) - Network Premiere
Saturday, October 15 at 9:30 p.m. ET/PT

The Lord of the Rings: Return of the King (2003) - Network Premiere
Saturday, November 19 at 9:30 p.m. ET/PT

Terminator 3: Rise of the Machines (2003) - Network Premiere
Saturday, November 26 at 9:30 p.m. ET/PT

Fight Club (1999) - Network Premiere
Saturday, December 3 at 9:30 p.m. ET/PT

Austin Powers: International Man of Mystery (1997) - Network Premiere
Saturday, December 10 at 9:30 p.m. ET/PT
 

·
Super Moderator
Joined
·
19,907 Posts
Discussion Starter · #4 ·
Teletoon Retro

NEW SERIES

TOM & JERRY KIDS
Premieres Monday, September 5 at 9 a.m. ET
Airs Monday to Friday at 9 a.m. and 4:30 p.m. ET and Saturday at 7 a.m. ET
39 x 30 mins

MY PET MONSTER
Premieres Monday, September 5 at 2 p.m. ET
Airs Monday to Friday at 2 p.m. ET, Saturday and Sunday at 10 p.m. ET and Sunday at 9:30 a.m. ET
13 x 30 mins

NED'S NEWT
Premieres Monday, September 5 at 2:30 p.m. ET
Airs Monday to Friday at 10 a.m. and 2:30 p.m. ET and Saturday at 6 a.m. ET
39 x 30 mins

FELIX THE CAT
Premieres Monday, September 5 at 3 p.m. ET
Airs Monday to Friday at 9:30 a.m. and 3 p.m. ET
26 x 30 mins

LOONEY TUNES
Premieres Monday, September 5 at 5:30 p.m. ET
Airs Monday to Friday at 5:30 p.m. ET and Saturday at 7:30 a.m. and 4:30 p.m. ET
63 x 30 mins

GARFIELD AND FRIENDS
Premieres Monday, September 5 at 7 p.m. ET
Airs Monday to Thursday at 7 p.m. ET, Saturday and Sunday at 7 p.m. ET and Saturday at 9 a.m. ET
26 x 30 mins

FOR BETTER OR FOR WORSE
Premieres Monday, September 5 at 8 p.m. ET
Airs Monday to Friday at 11:30 a.m. and Monday to Thursday at 8 p.m. ET
16 x 30 mins

BATMAN (LIVE ACTION)
Premieres Monday, September 5 at 9 p.m. ET
Airs Monday to Thursday at 9 p.m. ET and Saturday and Sunday at 8 p.m. ET
34 x 30 mins

KING OF THE HILL
Premieres Monday, September 5 at 12 midnight ET
Airs Monday to Friday at 12 midnight ET and Sunday Night at 12 midnight ET
255 x 30 mins

JEM
Premieres Friday, September 9 at 9 p.m. ET
Airs Friday at 9 p.m. ET, Saturday Night at 12 midnight ET and Sunday at 10 a.m. ET
26 x 30 mins

CARE BEARS
Premieres Saturday, September 10 at 10:30 a.m. ET
Airs Saturday at 6:30 a.m., 10:30 a.m. and 4 p.m. ET
49 x 30 mins

NEW SEASONS

CASPER & FRIENDS
New Episodes Begin Monday, September 5 at 3:30 p.m. ET
Airs Monday to Friday at 3:30 p.m. ET, Sunday at 4:30 p.m. ET and daily at 5:30 a.m. ET

THE MIGHTY MORPHIN POWER RANGERS
NEW EPISODES AIR SUNDAY AT 7 A.M. ET
AIRS SUNDAY AT 7 A.M. ET AND SUNDAY TO FRIDAY NIGHTS AT 12:30 A.M. ET
 

·
Super Moderator
Joined
·
19,907 Posts
Discussion Starter · #5 ·
Teletoon Retro Movies

THE TELETOON RETRO BIG TICKET MOVIE
AIRS EVERY FRIDAY AT 7 P.M. ET

THE NEVERENDING STORY (1984) - NETWORK PREMIERE
Friday, September 9 at 7 p.m. ET

SNOOPY, COME HOME (1972) - NETWORK PREMIERE
Friday, September 16 at 7 p.m. ET

A BOY NAMED CHARLIE BROWN (1969) - NETWORK PREMIERE
Friday, September 30 at 7 p.m. ET

RICHIE RICH (1994) - NETWORK PREMIERE
Friday, December 2 at 7 p.m. ET
 

·
Super Moderator
Joined
·
19,907 Posts
Discussion Starter · #8 ·
Futurama

Teletoon's schedule says "Futurama - Seasons Seven and Eight". This seems to correspond to what Comedy Central U.S. calls 6A (June 24, 2010 - November 21, 2010) and 6B (July 14, 2011 - September 8, 2011).
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top